advertisement
Question
Posted by: Kate | 2006/10/25

Hormones - Weight gain?

I started using the pill 3 month ago and got married a month ago. I have found that ever since I became sexually active that I have slowly started gaining weight. (4kg in the since the wedding) I still eat and excersise as normal.

Despite attempts to get rid of these extra weight I have had no success. The size of my body seems to increase (specifically a round the hips, butt and stomach)

I also found my skin breaking out and I am going to the bathroom a lot more. Is this all just part of becomeing sexually active, may this be hormones? I took a home pregnancy test and I had my period. (This is alo a bit messed up-a lot shorter and less) The result was negative. Do I need to see a gynae or will my body sort itself out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The weight gain could be from hormones, not from being sexually active. You may have to be stricter with your diet than before. It is normal to have shorter and lighter periods on the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement